HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Eikonal equations in metric spaces

Files in This Item:
pre991.pdf138.59 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84138

Title: Eikonal equations in metric spaces
Authors: Giga, Yoshikazu Browse this author
Hamamuki, Nao Browse this author
Nakayasu, Atsushi Browse this author
Keywords: Eikonal equation
metric space
metric viscosity solutions
Issue Date: 25-Dec-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 991
Start Page: 1
End Page: 18
Abstract: A new notion of a viscosity solution for Eikonal equations in a general metric space is introduced. A comparison principle is established. The existence of a unique solution is shown by constructing a value function of the corresponding optimal control theory. The theory applies to in- nite dimensional setting as well as topological networks, surfaces with singularities.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69797
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University